MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Unspecified Tissue Injury (4559)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that a male patient, who had an initial right total knee replacement on (b)(6), 2013, and was implanted with optetrak logic devices, underwent a revision procedure on (b)(6), 2019, approximately 6 years post the initial procedure.Following a period of post-implantation recovery, and for years after the replacement surgery, the patient¿s knee device performed as expected.The patient underwent revision of the right knee devices, secondary to complete polyethylene liner wear resulting in aseptic loosening with massive soft tissue damage and osteolysis requiring significant bone grafting and augmented revision components.Additionally, the legal brief indicates that despite undergoing the revision surgeries, the patient experiences daily knee pain and discomfort which limit their activities of daily living and recreation and impacts their quality of life.The patient has suffered and continues to suffer permanent, and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; metallosis; soft tissue damage; infection; and other injuries presently undiagnosed, which all require ongoing medical care.The patient has sustained and will sustain future damages, including but not limited to additional revision surgeries; cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; and pain and suffering.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patello femoral, semi-constrained, cemented, polymer/metal/polymer concomitant medical products: (b)(4) 02-010-03-0340 - logic cr femoral cem, right, sz 4; (b)(4) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(4) 200-02-38 - three peg patella 38mm additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported may have been the result of loosening, osteolysis, and polyethylene wear as stated in the legal documentation.The aseptic (non-infected) loosening may have been the result of both patient-related conditions and an insufficient bond between the implant and the bone.The extent and root cause of the reported polyethylene wear and osteolysis cannot be confirmed as the device(s) were not returned for evaluation and pre-revision radiographs, photographs, and operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, h3, h6 - health effect - clinical code, component code, type of investigation, investigation findings, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16628321
Report Number1038671-2023-00522
Device Sequence Number11868838
Product Code JWH
UDI-Device Identifier10885862174512
UDI-Public10885862174512
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Device Catalogue Number02-012-49-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer07/28/2023
04/14/2026
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date10/19/2023
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale